# SDR DXTA2011040404536

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 2,219 hours, 2,154 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, BRAKES ARE HARD AND NON-RESPONSIVE ON INITAL APPLICATION. BRAKES ARE THEN SOFT AND GRAB AS IF ANTI SKID HAS FAILED.
